0
home

Coldina DS Syrup

home
Coldina DS Syrup
Coldina DS Syrup
Price And Quantity
  • Bottle/Bottles
  • 200
  • Bottle/Bottles
  • 65 INR
    Product Description

    Coldina DS Syrup: A brand of Paracetamol 250 mg + Phenylephrine HCl 5 mg + Chlorpheniramine 2 mg Suspension


    MRP Rs 65


    Packing 60 ml Amber Bottle with Measuring Cap


    USP: 

    1.Trusted and widely accepted combination for Common Cold.

    2. Rapid relief.

    3. Superior Taste for better patient compliance.

    4. Made under strict quality control for superior product quality and efficacy.


    Indication: 

    1. Common Cold

    2. Blocked Runny Nose

    3. Headache and Sore throat

    4. Fever and Muscular Pain

    5. Sneezing and Watery Eyes

    6  Congestion


    For PCD Pharma Franchise/ Bookings contact on sales@kivonyx.com or call on 9265041591 or 9825248661

    Website: www.kivonyx.com

    Related Products
    Azicrux 250




    Send Inquiry
    Risperidone And Trihexyphenidyl Hydrochloride Tablets




    Send Inquiry
    Olanzapine Rapidly Dissolving Tablets




    Send Inquiry
    Olanzapine And Fluoxetine Tablets




    Send Inquiry
    Flupentixol With Melitracen Tablets


    Send Inquiry
    Calcium Citrate Magnesium, Zinc And Vitamin D3 Tablets


    Send Inquiry
    right arrow
    left arrow
    Contact Us

    407-A, Primate House, Opp. Mother Milk Palace, Near Judges Bunglows Cross Road, Bodakdev, Ahmedabad, Ahmedabad, Gujarat, 380015, India
    Phone :+918035918846